MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION 8/10 DILATOR/SHEATH SET; DILATOR, CATHETER, URETERAL

BOSTON SCIENTIFIC CORPORATION 8/10 DILATOR/SHEATH SET; DILATOR, CATHETER, URETERAL
Model Number M0062601200
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a dilator sheath set was about to be used prior to procedure on (b)(6) 2022.Prior to procedure, the product was never used or opened; however, a black hair was noticed inside the sterile packaging.There were no patient complications reported as a result of this event.
 
Event or Problem Description
It was reported to boston scientific corporation that a dilator sheath set was about to be used prior to procedure on (b)(6), 2022.Prior to procedure, the product was never used or opened; however, a black hair was noticed inside the sterile packaging.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block e1: initial reporter address 1: (b)(6) block e1: this event was reported by the distributor.The health care facility is: (b)(6) block h6: medical device code a1802 captures the reportable event of foreign material.Block h10: investigation result the returned dilator sheath set was analyzed, and a visual evaluation found a hair inside of the unopened pouch.The pouch was returned closed and in a good condition.No other problems with the device were noted.The reported event of foreign material present on the device was confirmed.Investigation found that the pouch was returned unopened; however, a foreign matter was observed inside the pouch.Therefore, the most probable root cause of this event is manufacturing deficiency as the reported event was traced to the manufacturing process.An investigation to address this problem is in progress.A review of the manufacturing documentation for this device revealed that no anomalies or deviations related to the event occurred during manufacturing.

Brand Name
8/10 DILATOR/SHEATH SET
Common Device Name
DILATOR, CATHETER, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key14046141
Report Number3005099803-2022-01690
Device Sequence Number17573046
Product Code EZN
UDI-Device Identifier08714729005551
UDI-Public08714729005551
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K851144
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/23/2026
Device Model NumberM0062601200
Device Catalogue Number260-120
Device Lot Number0028735542
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/10/2022
Supplement Date Received by Manufacturer05/10/2022
Initial Report FDA Received Date04/07/2022
Supplement Report FDA Received Date06/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown